# SDR CAL950146

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731413
- Condition: Leaking
- Location: Lt Mlg Door
- Part time: 23,894 hours
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 0748 - IAH - THE AIRCRAFT LOST 'A' SYSTEM HYDRAULICS AFTER TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT MLG DOOR ACTUATOR LEAKING.  THE ACTUATOR WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECKS WERE GOOD.  (Z)
